# SDR SWAA020225

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 59,521 hours, 63,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL EMERGENCY EXIT LIGHT NEAR AFT ENTRY DOOR INOP.  RELAMPED PER MM.
